Arrêt de service programmé du vendredi 10 juin 16h jusqu’au lundi 13 juin 9h. Pour en savoir plus
Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

On the product formula on noncompact Grassmannians

Abstract :

We study the absolute continuity of the convolution δ♮eX⋆δ♮eY of two orbital measures on the symmetric space SO0(p,q)/SO(p)×SO(q), q>p. We prove sharp conditions on X,Y∈a for the existence of the density of the convolution measure. This measure intervenes in the product formula for the spherical functions. We show that the sharp criterion developed for SO0(p,q)/SO(p)×SO(q) also serves for the spaces SU(p,q)/S(U(p)×U(q)) and Sp(p,q)/Sp(p)×Sp(q), q>p. We moreover apply our results to the study of absolute continuity of convolution powers of an orbital measure δ♮eX.

Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.univ-angers.fr/hal-03038379
Contributeur : Okina Univ Angers Connectez-vous pour contacter le contributeur
Soumis le : jeudi 3 décembre 2020 - 14:33:20
Dernière modification le : mercredi 20 octobre 2021 - 03:19:01

Lien texte intégral

Identifiants

Collections

Citation

Piotr Graczyk, Patrice Sawyer. On the product formula on noncompact Grassmannians. Colloquium Mathematicum, 2013, 133 (2), pp.145-167. ⟨10.4064/cm133-2-1⟩. ⟨hal-03038379⟩

Partager

Métriques

Consultations de la notice

10